Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations

Elsner L, Mehrmann V (1991)
Numerische Mathematik 59(1): 541-559.

Download
OA
Journal Article | Published | English
Author
;
Abstract
We discuss block matrices of the form A = [A(ij)], where A(ij) is a k x k symmetric matrix, A(ii) is positive definite and A(ij) is negative semidefinite. These matrices are natural block-generalizations of Z-matrices and M-matrices. Matrices of this type arise in the numerical solution of Euler equations in fluid flow computations. We discuss properties of these matrices, in particular we prove convergence of block iterative methods for linear systems with such system matrices.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L, Mehrmann V. Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations. Numerische Mathematik. 1991;59(1):541-559.
Elsner, L., & Mehrmann, V. (1991). Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations. Numerische Mathematik, 59(1), 541-559.
Elsner, L., and Mehrmann, V. (1991). Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations. Numerische Mathematik 59, 541-559.
Elsner, L., & Mehrmann, V., 1991. Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations. Numerische Mathematik, 59(1), p 541-559.
L. Elsner and V. Mehrmann, “Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations”, Numerische Mathematik, vol. 59, 1991, pp. 541-559.
Elsner, L., Mehrmann, V.: Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations. Numerische Mathematik. 59, 541-559 (1991).
Elsner, Ludwig, and Mehrmann, Volker. “Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations”. Numerische Mathematik 59.1 (1991): 541-559.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar